×

Found 109 Documents (Results 1–100)

Combinatorial bounds on paired and multiple domination in triangulations. (English) Zbl 1397.05125

Garijo, Delia (ed.) et al., Discrete mathematics days 2018. Extended abstracts of the 11th “Jornadas de matemática discreta y algorítmica” (JMDA), Sevilla, Spain, June 27–29, 2018. Amsterdam: Elsevier. Electronic Notes in Discrete Mathematics 68, 77-82 (2018).
MSC:  05C69 05C10 05C40
PDF BibTeX XML Cite
Full Text: DOI

My favorite domination conjectures in graph theory are bounded. (English) Zbl 1401.05220

Gera, Ralucca (ed.) et al., Graph theory. Favorite conjectures and open problems – 1. Cham: Springer (ISBN 978-3-319-31938-4/hbk; 978-3-319-31940-7/ebook). Problem Books in Mathematics, 253-271 (2016).
MSC:  05C69
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field